# SDR CA090629004

- Difficulty date: June 22, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 9,162 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 3244 · Tire
- Part: Tube
- Part number: 301003530
- Condition: Worn
- Location: Rt Mlg
- Part time: 46 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT RT TIRE WENT FLAT DURING REFUELING OPERATIONS.  TIRE WAS REINFLATED IN ORDER TO BE PUSHED INTO THE HANGAR WHERE IT WENT FLAT AGAIN SHORTLY AFTERWARDS.  TIRE AND TUBE WERE DISASSEMBLED.  TUBE WAS WORN THROUGH BY DAMAGE TO THE INSIDE WALL OF THE TIRE.  CAUSE OF DAMAGE IS UNKNOWN.  THERE ARE NO INDICATIONS OF DAMAGE ON THE OUTSIDE OF THE TIRE.
